# SDR AALA202105200884

- Difficulty date: April 22, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200 -
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.095 INCH CRACK BETWEEN FR69 TO FR70 AND STR 23L ON SHEAR PLATE. REPLACED SHEAR PLATE AT AFT GALLEY AREA IAW A321 SRM 51-72-11-911-001 AND DWG 53470100.
